# SDR 03FDEA00282

- Difficulty date: March 7, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug DC-10-10
- Aircraft serial: 47806
- Aircraft time: 58,479 hours, 25,995 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Blocker Door
- Part number: 9007M63G15
- Condition: Delaminated
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION OF THE NR 1 INBOARD THRUST REVERSER W/C NR 78C3501, IT WAS FOUND THAT BLOCKER DOOR NR 6, THE DRIVE LINK ATTACH FITTING HAD DISBONDED.  REMOVED AND REPLACED BROKEN BLOCKER DOOR NR 6 I/B T/R IAW M/M 78-32-06-2, OP'S CHECK GOOD.
